*الضوابط والإجراءات الاحترازية التي تتخذها كلُية العلوم – جامعة الفيوم والخاصة بامتحانات الفصل الدراسي الثاني 2019 /2020م لطُلاب الفرقة النهائية           *اعتماد أ.د. عميد الكليه جدول امتحانات الفرقه الرابعه للفصل الدراسي الثاني 2019/2020م           *بيان بتوزيع اللجان ومكان دخول وخروج الطلاب      *اجتماع أ.د. عميد الكليه ومدير الاداره بالساده الاداريين      *خطة كلية العلوم للاستعداد للامتحانات     
أ.د. كمال أحمد حسن الديب
معلومات الاتصال
رقم التليفون:6344264 084-6338462 084                   
رقم الفاكس : 6370025 084
البريد الإلكتروني : kad00@fayoum.edu.eg
المكتب : مبنى كلية العلوم - قسم الرياضيات
عنوان المراسلة البريدي : الفيوم - جامعة الفيوم – كلية العلوم - قسم الرياضيات - رقم بريدى:63514
المؤهلات العلمية
بكالوريوس : العلوم - شعبة الرياضيات الخاصة - كلية العلوم - جامعة عين شمس - 1966
ماجستير : الرياضيات - كليةالعلوم - جامعة عين شمس
دكتوراه : الكانديدات في الرياضيات البحتة - كلية الرياضيات - جامعة موسكو
التدرج الوظيفي
معيد : من 1966 إلى 1970
مدرس مساعد : من 1970 الى 1974
مدرس : من 1974 إلى 1980
أستاذ مساعد : من 1980 إلى 1986
أستاذ : من 1986 حتى الان
التدرج الاكاديمى
قائم بأعمال رئيس قسم الرياضيات من 2011 حتى الان
الاهتمامات البحثية
النظرية الكيفية للمعادلات التفاضلية العادية
الرياضيات الفازية ( الجبر الفازي – التوبولوجي الفازي )
أنشطة أكاديمية
قائم بعمل رئيس مجلس قسم الرياضيات بكلية جامعة القاهرة- فرع الفيوم اعتبارا من 19/7/1986
رئيس مجلس قسم الرياضيات بكلية التربية جامعة القاهرة- فرع الفيوم اعتبارا من 11/1/1992
معار بجامعة الملك عبد العزيز بالسعودية من العام 1993/1994 حتى 1998/1999
رئيس مجلس قسم الرياضيات بكلية العلوم جامعة القاهرة- فرع الفيوم اعتبارا من 6/9/1999
وكيل كلية العلوم لشئون الدراسات العليا والبحوث جامعة القاهرة- فرع الفيوم اعتبارا من 28/1/2001وحتى 31/7/2001
عميد كلية العلوم جامعة القاهرة- فرع الفيوم اعتبارا من 1/8/2001 إلي 31/7/2006
مشرف علي كلية الحاسبات والمعلومات جامعةالفيوم اعتبارا من6/8/2006
مديراً لمشروع نظم المعلومات الإدارية اعتبارا من 2010
قائم بالإشراف على مركز الإدارة الإلكترونية
قائمة الأبحاث

Kamal Ahmed Dib ,Linear equations with integral separation are everywhere dense in the set of all linear differential equations of n-the order , Differentsial 'nye Uravneniya ,Vol. 9,No. 8 ,(1973) pp . 1417 – 1424 .

K..A. Dib ,Simultaneous attainment of central indices ,Differentsial 'nye Uravneniya ,Vol. 10 , No. 12 , (1974) , pp. 2125 –2136 .

K .A. Dib ,Criterion for the small variation of direction of solutions of n-th order linear differentsial equations , Differentsial ' nye Uravneniya ,Vol. 11 ,No. 2 , (1975) , pp. 246–254.

K.A. Dib ,Index stability and the coarse properties of n-th order linear differential equations ,Differentsial 'nye Uravneniya ,Vol. 11,No . 3, (1975),pp.429–444.

K .A. Dib ,connectedness of some sets of linear differential equations with integral separation ,, Differentsial 'nye Uravneniya , Vol.11,No.4, (1975) , pp . 659–664.

K .A. Dib , and A. H. Nasr , A remark on multiplication operators, Proc. Math . Phys . Soc . Egypt , Vol. No.43, (1977),pp 7-10.

K .A. Dib ,Transformation of the discrete finite difference systems to the diagonal form , Proc . Math . Phys . Soc .Egypt ,Vol. No .48,(1979) , pp . 25–29.

K .A. Dib , A simple generalization of one of Perron 's theorems and application , Bull .Cal . Math . Soc . Vol. No. 72, (1980) , pp . 157–163.

K .A. Dib , and B . A . Saad ,A calculation of liapunov indices for a simple systems , Egyptian Journal for Operation Research and Applied Statistics , Zagazig Univ ., 6 Vol. No . 1 ,(1980) , 231– 246.

K .A. Dib , About the integraly separated differential equations with compact operators , Fifth International Congress for Statistics , Computer Science , Social and Demographic Research ,29March – 3April , Ain Shams university , (1980),pp 69 –78.

K .A. Dib , Topological maps ,Bull .Cal .Math . Soc.Vol.81 (1989) , pp 343– 350.

K .A. Dib and N. E . Gaihum , On stability of the second order linear differential equations with variable coefficients ,Four Conf .on Math .Oper . Res .& Appl. Bull . Fac . Sci Alex . Univ ., Vol . 29, (1989) ,pp

K .A. Dib , Connectedness of the set of stable linear differential systems , Four Conf . on Math . Oper . Res . & Appl .. bull . Fac . Sci . Alex . Univ ., Vol .29, (1989) , pp . 188–195 .

K .A. Dib and N. E . Weak fuzzy functions, Mansoura Science Bulletin , Special Issue Seventh Symposium of Topology and Applications, 25-27 July,(1989 ), pp83-95.

K .A. Dib and Nabil L. Youssef, On transformation of fuzzy subsets by fuzzy functions, Mansoura Science Bulletin, Special Issue Seventh Symposium of Topology and Applications, Sci Alex . Univ .,Vol . 29, (1989) ,pp .182–187.

K .A. Dib and N. E . Gaihum , on Liapunov functions , J . Inst . Math .& Comp . Sci .(Math . Soc ) Vol . 12, 3 No .1, (1990) , pp . 7–13.

K.A. Dib,Integrally separated differential equations in a Hilbert space, Bull. Fac., Sci., Zagazig., 12, ( part one ) , ( 1990 ) , pp . 574–594.

K .A. Dib and Nabil L. Youssef ,Fuzzy Cartesian product, fuzzy relations and fuzzy functions, Fuzzy Sets and Systems , 41, No.3, ( 1991) ,pp.299-315.

Nabil L. Youssef and k .A. Dib ,A new approach to fuzzy groupoids, Fuzzy Sets and System, 49:381-392(1992).

K .A. Dib , On fuzzy spaces and fuzzy group theory,Inform.Sc.80:3–4,(1994),253-282.

K .A. Dib ,N.Galhum and, A.A.M .Hassan ,Fuzzy ring and fuzzy ideals, Fuzzy Math:4 No.2(1996) 245-261.

K .A. Dib and ,N.Galhum, Fuzzy ideals and fuzzy ideals, in fuzzy semi-groups, Fuzzy Sets and Systems92(1997) 103–111.

K .A. Dib ,A.A.M .Hassan ,The fuzzy normal subgroups, Fuzzy Sets and System 98(1998),393–402.

K .A. Dib ,Fuzzy topological spaces , Fuzzy sets systems 108 ,1( 1991 ) pp. 103 – 110 .

K .A. Dib ,Fuzzy real numbers in fuzzy spaces ,Fuzzy Math.,8 No.3(2000)525–538.

K .A. Dib , Alghamdi and Al - Ahmadi ,Smooth topology on fuzzy spaces , Fuzzy Mathematics , 9 No 4 , (2001).853–864.

K .A. Dib ,Erratums:" Non-Oscillatory solutions for system of neutral delay equation " ( Nonlinear Anal.( 2003 ) 63-81), Nonlinear Anal . 67(2007)1655-1656.

K .A. Dib , Ramadan A.A . , S.N . Deeb ,and G .A .Kamel , Prefilters in fuzzy spaces , Fuzzy Mathematics , 12 No 1(2004) .

K .A . Dib ,O . A. Tantawy and G.A. Kamel ,Category theoretic properties of topological structures and proximity structure on L- Fuzzy space ,Fuzzy Systems and Mathematics vol. .22 No.3 (2008).

K .A . Dib , O . A. Tantawy ,A.E.E.Shaahlan and G.A. Kamel ,Uniformity Structures onl L-fuzzy spaces , accepted for publication Oct. 2008.

  Powered by
| جميع الحقوق © محفوظة لجامعة الفيوم 2007 - 2020